A generalized plane wave metric
Annales de l'I.H.P. Physique théorique, Tome 15 (1971) no. 2, pp. 169-175.
@article{AIHPA_1971__15_2_169_0,
     author = {Patel, L. K. and Vaidya, P. C.},
     title = {A generalized plane wave metric},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     pages = {169--175},
     publisher = {Gauthier-Villars},
     volume = {15},
     number = {2},
     year = {1971},
     zbl = {0227.53024},
     language = {en},
     url = {archive.numdam.org/item/AIHPA_1971__15_2_169_0/}
}
Patel, L. K.; Vaidya, P. C. A generalized plane wave metric. Annales de l'I.H.P. Physique théorique, Tome 15 (1971) no. 2, pp. 169-175. http://archive.numdam.org/item/AIHPA_1971__15_2_169_0/

[1] H. Takeno, The Mathematical Theory of plane gravitational waves in general relativity. Scientific reports of research institute for theoretical Physics, Hiroshima University, No. 1, 1961. | MR 145964 | Zbl 0173.30802

[2] A. Peres, Some gravitational waves. Phys. Rev. let., t. 3, 1959, p. 571. | Zbl 0089.21003

[3] P.C. Vaidya and I.M. Pandya, Radiation: gravitational and electromagnetic. Curr. Sci., t. 29, 1960, p. 268.

[4] I.M. Pandya and P.C. Vaidya, Wave solutions in general relativity. I. Proc. nat. Sci. India, t. 27, 1961, p. 620. | MR 138483 | Zbl 0104.22105

[5] H. Takeno, On the space-time of Peres. Tensor, N. S., t. 11, 1961, p. 99. | MR 135563 | Zbl 0097.42503